I've been having problems for months. I have been diagnosed with gastritis and gal stones as being the root of the problems. This morning I went to the bathroom and my stool was green and brown in color, but some was coated in a yellow liquid. Should I be concerned? I'm going to the Dr. on Monday, but I was wondering if there was an urgent need to go on in?
I'm taking 2 prilosec(20mg) everyday, and last night i took a bentyl(20mg).
Hi, I happened upon your post. Although I don't have an answer just wanted to wish you a Happy New Year! Please stop back and let us know what your doctor says.If you are concerned, please call the doc on call ..
Your symptoms could be the side effects of the medication, as prilosec can cause diarrhea. It could also be due to gastroenteritis, which is infection of the intestines. Amoebiasis is another infection, which can cause similar symptoms. Some inflammatory bowel diseases like diverticulitis and crohn’s disease can produce similar symptoms. If it persists consult your doctor for further evaluation.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.